Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
On the $p$-adic interpolation of unitary Friedberg–Jacquet periods

Andrew Graham

Vol. 18 (2024), No. 6, 1117–1188
Abstract

We establish functoriality of higher Coleman theory for certain unitary Shimura varieties and use this to construct a p-adic analytic function interpolating unitary Friedberg–Jacquet periods.

Keywords
$p$-adic $L$-functions, higher Coleman theory, automorphic cohomology
Mathematical Subject Classification
Primary: 11F67, 11G18
Milestones
Received: 17 December 2021
Revised: 19 July 2022
Accepted: 3 September 2023
Published: 30 April 2024
Authors
Andrew Graham
MPIM-Bonn
Bonn
Germany

Open Access made possible by participating institutions via Subscribe to Open.